Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Made it fourteen days, then slipped up...what now?


[da...]

Recommended Posts

Hello friends

 

I made it fourteen days valium free. It wasnt great but it wasn't bad either. but around the 12-13-14th day it became unbearable.  I couldnt sleep, the dizziness, headaches, and pain in my eyes from trying to focus was extreme. As I'm busy in a new work position, I came home for the Long weekend and took 10mgs on Friday at supper and 10mgs on Sunday morning which allowed me to really catch up on sleep.

 

QUESTION: does this mean I'm totally resetting and have to go through the entire withdrawal process again or is this simply a bump in the road? I have no psychological desire to use them. Its not like I'm craving them or can't live without them (which is unusual because I hate suffering). I just wanted to catch up on sleep and I'm confident I will not use them again UNTIL perhaps the following weekend to catch up on sleep again.

 

Using 10mgs on the weekend to sleep: will that ruin my withdrawal process or is occasional weekend use a reasonable way to get through this process and catch up on my sleep?

 

Also, I assume I have PAWS as my suffering amplified at day 14. Does PAWS always last 1-2 years or may it be less Do the symptoms lessen with occasional bad days? I assume its very individualized?

 

THANK YOU!!

Link to comment
Share on other sites

Hi,

 

Using Valium like this is the worst way you can (found out the hard way), because you are putting yourself threw withdrawal each time, each time you do that the withdrawal will get worse!

 

Valium is a long acting benzo, so acute withdrawal will last longer than 14 days normally between 1 and 3 months.

 

Not everyone has PAWS for 2 years, I think statistics say most people heal in the 1st year, it all depends on the person and use, and yes symptoms come and go, and become less intense with time

Link to comment
Share on other sites

Thank you very much

 

yes beginning to suspect that my way of doing it is a really bad idea. I feel sicker today than ever.....I should be taking a very low BUT consistent amount every day.  I think.....

Link to comment
Share on other sites

Sorry, I lost this post and had to go dig it up once I realised..

 

Hi,

My short answer is I think you may *need* to take a step back with your discontinuation, keep educating yourself, and replan your final approach to freedom.. -Expectations and tools...

From my experience weekly dosing (valium) is no different to daily as far as dependancy goes.. It can take about 2weeks for “WD proper” to hit... As far as benzos go, I was exactly where you are now when I found this site.. (But dont read my timeframes into your situation obviously)..

 

As a random example, 2mg V daily might serve you much better as a pre jump tapering start point..

...not that there are any set rules, -it is “possible” you could fade out the intermittent doses, but it might get a bit “clunky” at the expense of work/life/sanity, and this might lead you onto other “relief” meds that will just further complicate things..

 

You havnt undone all your work thus far, -just you may not be as close to free as you hope..

 

Hope this helps, sorry, -im still waking up..

:)

 

 

Link to comment
Share on other sites

I appreciate this information. I'm like a false positive with my intermittent dosing. Totally agree in going to 2.5mgs daily instead of 5 days no and then 20 mgs over two days.

 

consistent dosing every day. Can a person withdraw so slowly that they avoid symptoms or is some type of physical revolt of the body always going to occur?

Link to comment
Share on other sites

I've read a few people have gone very slow with liquid titration, and had very little withdrawal. As cantfly said, I would get stable again and do some research, there is a section on planning your taper including titration. If you ask some questions there I'm sure you'll get some good advice.

 

Good luck

Link to comment
Share on other sites

Yeah, its a bit misleading here, People seem to have an inherent drive to push a bit to get off, so they taper more to what they can handle (all going well).. That might be a bit above “no or minimal symptoms” that you ask about, but for sure, I know people that werent “lucky” yet maintained a very reasonable discontinuation..

Obviously there are those that are just going to have it rough no matter what too..

 

Personally, I get the feeling that you have some wiggle room, meaning that with a couple of changes to dosing style you should be in a better position to get free and maintain function.. This also allows time to develop “tools” that will serve you well beyond the meds..

I also know there are no guarantees, -so symptom-free I will tell you not, but look for the people that use the term “blips” rather than #*€%£¥...

:)

 

Link to comment
Share on other sites

Thank you all. The Ashton Protocol is an excellent tool and I did move too quickly...yes I did. I'm comfortable - very comfortable at 5mgs so I am going to start this week at 3.75mg (i'll be breaking my 5 mg into quarters until i get a new script for 2mg tablets.
Link to comment
Share on other sites

Glad you got stable. It's definitely a learning curve. Good luck with the taper and don't be afraid to hold at a dose if you're struggling
Link to comment
Share on other sites

Glad you got stable. It's definitely a learning curve. Good luck with the taper and don't be afraid to hold at a dose if you're struggling

 

Thank you... The idea of struggling at  a dose is what motivated me to taper quickly. I assumed I could suffer a little bit for long time. Or suffer a lot for a little bit of time. Yet, this is unlike anything I've ever experienced.....absolutely wild. I think I'll drop 1mg every 2-3 weeks. I'm not going to rush it.

Link to comment
Share on other sites

×
×
  • Create New...